Couldn't find what you looking for?

TRY OUR SEARCH!

I have tried heroin once and I have already started craving for it. I hope I could make it in my firm decision never to take it again. I like ecstasy though, its euphoric effect is really what I need to feel even better on rave parties. Anyway, I have been having problems with constipation lately. Could that be heroin causing constipation or maybe something else?

Loading...

Well, my friend has been on heroin and unfortunately did not make it out. There were a lot of physical symptoms she endured, including constipation, anorexia, nausea, vomiting, shaking and others. Still she did use heroin for several years and as far as I know, those symptoms occur only in people that use heroin for long time. So there is a possibility that something else caused your problems.
Reply

Loading...

actually it is most likely that your constipation was caused by the heroin. Constipation occurs even with light usage of any opiate, Over long periods of time some peoples bodies adjust to the usage but I would bank on the heroin being your cause, try Dolcolax stool softeners (suppositories) work the best for me. GOOD LUCK
Reply

Loading...

All opioids cause constipation. if you are injecting 10mg every 2-4 hours every chance you get, it will definitely bind you up. Me, I'm on 'SchoolBoys' (Vikes) 10/325mg day x4 which is mildly addictive and easy to stop. A woman friend of mine (all the women at work have serious drugs on them) lent me her Dulaudid), a lousy 3mg pill. I quartered it, took it and it damn near killed me. So, I brilliantlys reduced its dosage to a tolerable level. Within days I was up to 10mg and when I ran out, I was utterly addicted and craving a hit. It took 30 days to get the Vikes to work again. Never take someone else's drugs!!! I'm hoping you didn't inject the smack you took---less than 3% will ever kick herion if injected!!!
Reply

Loading...